MAUDE Adverse Event Report: ARTHREX, INC. GLENOID INSERTER/IMPACTOR, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID INSERTER/IMPACTOR, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID INSERTER/IMPACTOR, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/11/2025, it was reported by a sales representative via (b)(4) that an ar-9241-03 glenoid inserter/impactor broke.The instrument was used correctly but the blue impactor piece broke off the siler inserter.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual evaluation noted that the blue component of the device was broken off.Laser lines were faded/oxidized.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufactured date 2021.

Brand Name
GLENOID INSERTER/IMPACTOR, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22686911
Report Number1220246-2025-03191
Device Sequence Number18503573
Product Code LXH
UDI-Device Identifier00888867377134
UDI-Public(01)00888867377134(11)211231(10)37622125
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID INSERTER/IMPACTOR, LARGE
Device Catalogue NumberAR-9241-03
Device Lot Number37622125
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown